# SDR SIMA20131126005

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 25,521 hours, 18,244 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: GG670800137
- Part serial: 01483
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

LEFT WING OVERHEAT AFTER TAKEOFF AT 2500FT DECLARE EMERGENCY LANDED OVERWEIGHT WITH VS LESS THAN 200FT PER MIN.  R & R LT WING INBD TEMP SENSOR IAW AMM 30-12-06, OPERATIONS CHECKED GOOD.  PERFORMED PS-1 CHECK IAW PS-1CHECK WC.  ACCOMPLISHED OIL CHECK IAW OIL CHECK WC.
